Numerical solutions for a class of differential equations in linear viscoelasticity

W. Allegretto, Yanping Lin

Research output: Journal article publicationJournal articleAcademic researchpeer-review

5 Citations (Scopus)

Abstract

We consider numerical solutions by finite element methods for a class of hyperbolic integro-differential equations in linear viscoelasticity. The kernel under consideration is assumed to be of positive type or monotonic. The semidiscrete and fully discrete (with positive discretization of the kernel) finite element methods are studied, and L 2 error estimates are demonstrated for smooth data.
Original languageEnglish
Pages (from-to)69-88
Number of pages20
JournalCalcolo
Volume30
Issue number1
DOIs
Publication statusPublished - 1 Mar 1993
Externally publishedYes

Keywords

  • error estimates
  • finite element
  • integro-differential
  • Linear viscoelasticity
  • positive kernel

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this